# SDR B2O2002F00015

- Difficulty date: August 30, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R2000*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Rivet
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS IN BELLY,  RESHOT RIVETS IN 2 PLACES.
